[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1978

Kaposi's Varicelliform Eruption in Mycosis Fungoides

Author Affiliations

From the Department of Dermatology, Stanford University School of Medicine, Stanford, Calif.

Arch Dermatol. 1978;114(7):1067-1069. doi:10.1001/archderm.1978.01640190055019
Abstract

• Kaposi's varicelliform eruption, caused by herpes simplex type 1, developed in a patient with mycosis fungoides four days after initiation of photochemotherapy with methoxsalen plus long-wave ultraviolet light (PUVA). He had a history of recurrent localized herpes infection. Vidarabine (adenine arabinoside) was used as treatment. Rechallenge with PUVA did not provoke another herpes infection.

Kaposi's varicelliform eruption is rare in mycosis fungoides. Vidarabine may prove to be useful in the treatment of widespread herpes simplex.

(Arch Dermatol 114:1067-1069, 1978)

×